Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Chest pain, seeing black, losing consciousness after normal exercise. Heart or lung related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
my wife is experiencing episodes of chest pain and seeing black for 1 or 2 minutes,almost loosing consciousness. it happens after exercise normally. it only happens occasionally, last time yesterday.
years ago she had a lung infection.
she smokes.
do you think this is heart or lung related?
what should be done?
Posted Thu, 13 Sep 2012 in Lung and Chest disorders
Answered by Dr. Pragnesh Vachharajani 2 hours later

Thanks for sharing your concern.

I think it is advisable that you take her to a physician.

Couple of common possibilities in her case could be,

>Heart related problem: rhythm abnormalities, rise in blood pressure
>Deprivation of oxygen to body due to increase demand when she does exertion, may be due to some problem with lungs
>Some Iron or vitamin deficiency, which may be a part of generalized weakness.

Your physician will throw some more light on this and may advise some investigation to have more information and proper diagnosis.

As it happens frequently please do not ignore and see a physician.

I hope this helps.

Wishing her great health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor